MathSciNet Relay Station
MathSciNet bibliographic data
MR2403307 18E30 (14E15)
Kuznetsov, Alexander Lefschetz decompositions and categorical resolutions of singularities. Selecta Math. (N.S.) 13 (2008), no. 4, 661–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement